MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PKG, 1588 AIM CAMERA CONTROL UNIT (CCU); CONFOCAL OPTICAL IMAGING

STRYKER ENDOSCOPY-SAN JOSE PKG, 1588 AIM CAMERA CONTROL UNIT (CCU); CONFOCAL OPTICAL IMAGING
Model Number 1588010000
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Codes Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/06/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
 
Event or Problem Description
It was reported that the case was canceled after the patient was prepped and under anesthesia.
 
Additional Manufacturer Narrative
The device manufacturer date is not known.This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.Alleged failure: camera box useless/broken probable root cause: cables, connectors, digital board, power supply, filter / fuse, ac inlet board main board, transition board, fiber board, intermittence between transition board and ch connector, software, scope, light source, camera head, couple, 1488 & 1588 extension cable, intermittence while using rf devices, problem toggling light source or from camera head, connected monitors, leaking, use error, poor grounding, electromagnetic interference (emi) from rf communication, hf surgical instruments, esd, or power surge, manufacturing/ service nonconformity.The reported failure mode will be monitored for future reoccurrence.H3 other text : 81.
 
Event or Problem Description

Brand Name
PKG, 1588 AIM CAMERA CONTROL UNIT (CCU)
Common Device Name
CONFOCAL OPTICAL IMAGING
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
MDR Report Key11978006
Report Number0002936485-2021-00310
Device Sequence Number13718203
Product Code OWN
UDI-Device Identifier07613327174328
UDI-Public07613327174328
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K142310
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 07/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1588010000
Device Catalogue Number1588010000
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/13/2021
Supplement Date Received by Manufacturer05/13/2021
Initial Report FDA Received Date06/10/2021
Supplement Report FDA Received Date07/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;